Volume 5, 2000
|Page(s)||395 - 424|
|Published online||15 August 2002|
Absolute stability results for well-posed infinite-dimensional systems with applications to low-gain integral control
Department of Mathematical Sciences, University of Bath, Claverton Down, Bath BA2 7AY,
2 Mathematics Institute, University of Groningen, P.O. Box 800, 9700 AV Groningen, The Netherlands; R.F.Curtain@math.rug.nl.
Revised: 24 March 2000
We derive absolute stability results for well-posed infinite-dimensional systems which, in a sense, extend the well-known circle criterion to the case that the underlying linear system is the series interconnection of an exponentially stable well-posed infinite-dimensional system and an integrator and the nonlinearity ϕ satisfies a sector condition of the form (ϕ(u),ϕ(u) - au) ≤ 0 for some constant a>0. These results are used to prove convergence and stability properties of low-gain integral feedback control applied to exponentially stable, linear, well-posed systems subject to actuator nonlinearities. The class of actuator nonlinearities under consideration contains standard nonlinearities which are important in control engineering such as saturation and deadzone.
Mathematics Subject Classification: 93C10 / 93C20 / 93C25 / 93D05 / 93D09 / 93D10 / 93D21
Key words: Absolute stability / actuator nonlinearities / circle criterion / integral control / positive real / robust tracking / well-posed infinite-dimensional systems.
© EDP Sciences, SMAI, 2000
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.